Document Detail


Phacoemulsification of irradiation cataract after brachytherapy.
MedLine Citation:
PMID:  23348192     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
A 24-year old man presented to the Policlinic with severe visual impairment in his left eye. The patient had been treated earlier with Iodine-125 brachytherapy due to iris melanoma. Clinical examination revealed low visual acuity, iltration device, iris atrophy, posterior synachiae and completely white cataract. Ultrasonography revealed scleral thinning with no signs of retinal detachment. The patient underwent synechiolysis, trypan blue capsule staining, phacoemulsiication and implantation of 23D intraocular lens Alcon AcrySof (MA60BM). Phacoemulsiication went uneventful and early postoperative recovery was successful. Visual acuity improved to 0,2 and fundus examination revealed radiation retinopathy with diffuse retinal scaring.
Authors:
Vahid Jusufović; Emir Cabrić; Jasmin Zvorčanin
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Medicinski glasnik : official publication of the Medical Association of Zenica-Doboj Canton, Bosnia and Herzegovina     Volume:  10     ISSN:  1840-0132     ISO Abbreviation:  Med Glas Ljek komore Zenicko-doboj kantona     Publication Date:  2013 Feb 
Date Detail:
Created Date:  2013-01-25     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101250177     Medline TA:  Med Glas Ljek komore Zenicko-doboj kantona     Country:  Bosnia and Hercegovina    
Other Details:
Languages:  eng     Pagination:  188-90     Citation Subset:  IM    
Affiliation:
1Policlinic Doboj-Jug, Matuzići, 2Eye Clinic, University Clinical Centre of Tuzla, Tuzla; Bosnia and Herzegovina.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Antrochoanal polyp of unusual size.
Next Document:  Acute posterior multifocal placoid pigment epitheliopathy-retinal "white dot syndrome".